RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 6  


Concommutativity classes generated by matrices with multiple conspectrum
Kh. D. Ikramov
835
The convergence of iterations based on a continuous analogue of Newton's method
T. Zhanlav, I. V. Puzynin
846
Numerical analysis of the efficiency of an algorithm for approximating convex bodies by polyhedra
S. M. Dzholdybaeva, G. K. Kamenev
857
A numerical method for solving multidimensional hyperbolic systems
L. F. Yukhno
867
Investigation of difference schemes for a class of excitability models
R. J. Čiegis
878
The properties of the solutions of some partial differential equations
Yu. D. Pletner
890
A method for the approximate solution of an inverse problem for the heat-conduction equation
A. Yu. Shcheglov
904
The existence and uniqueness of the solution of the boundary-value problem for the one-dimensional drift-diffusion model of a semiconductor device
V. V. Gudkov
917
A method of solving the Navier–Stokes equation in curvilinear systems of coordinates
A. I. Grigor'ev, A. È. Lazaryants
929
Calculation of a flow of viscous fluid on adaptive grids
A. V. Shcheprov
939
Calculation of radiative-energy transfer in hypersonic flow round blunt bodies using $P_1$- and $P_2$-approximations of the method of spherical harmonics
V. M. Borisov, A. A. Ivankov
952
A numerical method for solving the problem of ideal fluid flow around arbitrarily positioned bodies
V. V. Kalashnikov, S. D. Kostornoi
967

Scientific communications
Orthogonal polynomials and some cubature formulae for an integral with radially symmetric weight
G. G. Rasputin
976
A method of solving real linear homogeneous second-order differential equations in an infinite interval
A. A. Krapivina
980
A method of averaging the kinetic and radiation transfer equations for solving one-dimensional problems of non-equilibrium gas dynamics
A. P. Golub'
987
Ol'ga Nikolaevna Bondareva (obituary)
N. S. Kukushkin, O. R. Men'shikova, I. S. Menshikov
989
Georgii Georgievich Rasputin (obituary)
I. P. Mysovskikh, A. K. Ponomarenko
991
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020